HealthBoards

HealthBoards (http://www.healthboards.com/boards/)
-   Asthma (http://www.healthboards.com/boards/asthma/)
-   -   Advair and Muscle/Joint Pain in Hip (http://www.healthboards.com/boards/asthma/900043-advair-muscle-joint-pain-hip.html)

mtphilpott 05-08-2012 07:36 AM

Advair and Muscle/Joint Pain in Hip
 
I have been on Advair for 2 years. After taking it for 6 months I started having severe SI joint pain, and gluteal and hamstring muscle pain. I have been in physical therapy for the past year and a half. I am still not healed but better. I just looked up the side effects to the advair and am now wondering if possibly this could be my problem?? I am very active with running...etc and have had to make some major changes due to the pain. Considering stopping the advair. Anyone else with similiar story?

janewhite1 05-08-2012 08:49 AM

Re: Advair and Muscle/Joint Pain in Hip
 
It's true, it does happen to some people.

Don't just stop the Advair, discuss with your doctor switching to another medicine without a LABA, such as Flovent. For now, try adding a magnesium supplement to your diet.


All times are GMT -7. The time now is 08:50 PM.